# SDR QXEA0200784

- Difficulty date: April 30, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 8 SEAT TRACK IS CORRODED ON UPPER SURFACE AT STATION X514.5 - X516.  REPAIRED IAW RD-8 53-4473, RD-8 53-4472 AND SRM 51-40-11.
